# SDR UPS96221038

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Rib
- Condition: Cracked
- Location: Ws 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT NR 2 SLAT ACTUATOR RIB MOUNT ON O/B SIDE IS CRACKED.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE PER SRM 57-50-2, 51-40-3, 51-30-1, 51-30-2, 51-10-1, 51-10-2.
